# SDR DALA2020120203943

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL AT Y503.2 BETWEEN FR 12 TO FR 16 FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED DUMMY RAIL AT Y503.2 BETWEEN FR 12 TO FR 16 FWD GALLEY AREA.  OK FOR SERVICE.
